# SDR SWAA2022051808239

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 59,992 hours, 30,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EXIT SIGN MISSING DIRECTIONAL ARROW. / [01] REMOVED AND REPLACED R1 DOOR LOWER EXIT SIGN LENS PER AMM 33-51-01;[02] INSPECTED
